# SDR DALA2023022701480

- Difficulty date: February 22, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N315DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55195
- Aircraft time: 272 hours, 149 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8315 - DIV - TO DFW DUE TO "WOW FAIL" CAUTION MESSAGE. CORRECTIVE ACTION: PERFORMED OPERATION TEST PER A220 AMP 32-61-05. NO FAULTS NOTED. A/C OK FOR SERVICE. (LP# 9698934)
